# SDR ASOA201200767

- Difficulty date: March 5, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 27,170 hours, 24,022 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AT FS 409.00 TO 559.00 AT RBL 9.  CORROSION FOUND OUT OF LIMITS IAW SRM 53-41-49.  REMOVED SEAT TRACK IAW AMM 53-01-11-000-802.  DRILLED AND COUNTERSUNK NEW PARTIAW SRM 51-40-11.  INSTALLED NEW SEAT TRACK IAW AMM 53-01-11-400-802.
